# SDR CHQA200400550

- Difficulty date: September 3, 2004
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N845RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145551
- Aircraft time: 2,784 hours, 2,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT LIGHT IS INOP.  REMOVED AND REPLACED LEFT OVERWING EMERGENCY EXIT LIGHT BULB IAW EMB 135 AMM 33-50-10.  OPS CHECK GOOD.
